# SDR CA021011001

- Difficulty date: October 10, 2002
- Submitted: October 28, 2002
- Operation: Air carrier
- Make and model: Airbus A319-112
- Aircraft time: 850 hours
- Engine: Cfmint CFM565B6
- System (JASC): 3251 · Steering Unit
- Part: Control Unit
- Part number: D23119750
- Condition: Failed
- Location: Nlg Steering
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) NOSEWHEEL STEERING STAYS DISCONNECTED.LEVER ON STEERING BOX FOUND STICKINGDEACTIVATION ELECTRONIC BOX REPLACED AS PER AMM TASK 32-51-12 AND FUNCTION CHECKED SERVICEABLE.
